Publications

        MathScinet

      1. de Souza, R.N.; Olivo, E. E. B.; da Silva, C.R.N.; Ferreira, L.C.F.; Santos Filho, J.C.S., On Second-Order Statistics of Full-Duplex Relaying, to appear in IEEE Communications Letters (2021).

      2. Ferreira, L.C.F.; Furtado, M.; Medeiros, E.S.; da Silva, J.P.P., On a weighted trace embedding and applications to critical boundary problems, to appear in Mathematische Nachrichten (2021).

      3. Duarte-Rodríguez, A.; Ferreira, L.C.F.; Villamizar-Roa, E.J., Global existence for an attraction-repulsion chemotaxis-fluid system in a framework of Besov-Morrey type. J. Math. Fluid Mech. 22 (4) (2020), paper 63, 18 pp.

      4. Angulo-Castillo, V.; Ferreira, L.C.F., Long-time solvability in Besov spaces for the inviscid 3D-Boussinesq-Coriolis equations. Discrete Contin. Dyn. Syst. Ser. B 25 (12) (2020), 4553–4573.

      5. Ferreira, L. C. F., Pérez-López, J. E., Global well-posedness and self-similarity for semilinear wave equations in a time-weighted framework of Besov type. J. Hyperbolic Differ. Equ. 17 (1) (2020), 123–139.

      6. Angulo-Castillo, V.; Ferreira, L.C.F.; Kosloff, L., Long-time solvability for the 2D dispersive SQG equation with improved regularity. Discrete Contin. Dyn. Syst. 40 (3) (2020), 1411–1433.

      7. Ferreira, L.C.F.; Moitinho, V.V.C. Global smoothness for a 1D supercritical transport model with nonlocal velocity. Proc. Amer. Math. Soc. 148 (7) (2020), 2981–2995.

      8. Ferreira, L.C.F.; Pérez-López, J.E., Bilinear estimates and uniqueness for Navier-Stokes equations in critical Besov-type spaces, Ann. Mat. Pura Appl. 199 (1) (2020), 379–400.

      9. Ferreira, L.C.F., Santos, M.C., Valencia-Guevara, J.C., Minimizing movement for a fractional porous medium equation in a periodic setting, Bulletin des Sciences Mathematiques 153 (2019), 86-117.

      10. Ferreira, L.C.F., Postigo, M., Global well-posedness and asymptotic behavior in Besov-Morrey spaces for chemotaxis-Navier-Stokes fluids, Journal of Mathematical Physics 60 (2019), 061502, 19pp.

      11. Duarte-Rodríguez, A., Ferreira, L.C.F., Villamizar-Roa, E.J., Global existence for an attraction-repulsion chemotaxis fluid model with logistic source, Discrete and Continuous Dynamical Systems- B 24 (2019), 423-447.

      12. Angulo-Castillo, V., Ferreira, L.C. F., Global well-posedness and asymptotic behavior for Navier-Stokes-Coriolis equations in homogeneous Besov spaces, Asymptotic Analysis 112 (2019), 37-58.

      13. Cioletti, L. M., Ferreira, L.C.F., Furtado, M., An elliptic equation with random potential and supercritical nonlinearity. Revista Integración 37 (2019), 1-16.

      14. Ferreira, L.C.F., Pérez-López, J.E., Villamizar-Roa, E.J., On the product in Besov-Lorentz-Morrey spaces and existence of solutions for the stationary Boussinesq equations, Comm. on Pure and Applied Analysis 17 (2018), 2423-2439.

      15. Ferreira, L.C.F., Neves, S.L.N., On elliptic equations with singular potentials and nonlinear boundary conditions, Quarterly of Applied Mathematics 76 (2018), 699-711.

      16. Ferreira, L.C.F., Pérez-López, J.E., Besov-weak-Herz spaces and global solutions for Navier-Stokes equations, Pacific Journal of Mathematics 296 (2018), 57-77.

      17. Angulo-Castillo, V., Ferreira, L.C.F., On the 3D Euler equations with Coriolis force in borderline Besov spaces, Communications in Mathematical Sciences 16 (2018), 145-164.

      18. Ferreira, L.C.F., Valencia-Guevara, J.C., Gradient flows of time-dependent functionals in metric spaces and applications to PDEs, to appear in Monatshefte fur Mathematik 185 (2018), 231-268.

      19. Benvenutti, M.J., Ferreira, L.C.F., Global stability of large solutions for the Navier-Stokes equations with Navier boundary conditions, Nonlinear Analysis-Real World Applications 43 (2018), 308-322.

      20. de Almeida, M.F., Ferreira, L.C.F. ; Lima, L.S. M., Uniform global well-posedness of the Navier-Stokes-Coriolis system in a new critical space, Mathematische Zeitschrift 287 (2017), 735-750.

      21. Ferreira, L.C.F., Castañeda-Centurión, N.F., A Fourier analysis approach to elliptic equations with critical potentials and nonlinear derivative terms, Milan Journal of Mathematics 85 (2017), 187-213.

      22. Banquet, C., Ferreira, L.C.F., Villamizar-Roa, E.J., Solutions in Bessel-potential spaces for wave equations with nonlinear damping, Math. Meth. App. Sci. 40 (2017), 5613-5618.

      23. Ferreira, L.C. F., Pérez-López, J.E., On the theory of Besov-Herz spaces and Euler equations, Israel J. Math. 220 (1) (2017), 283-332.

      24. de Almeida, M.F., Ferreira, L.C.F., Time-weighted estimates in Lorentz spaces and self-similarity for wave equations with singular potentials, Analysis & PDE 10 (2) (2017), 423-438.

      25. de Almeida, MF., Ferreira, L.C.F., Precioso, J.C., On the heat equation with nonlinearity and singular anisotropic potential on the boundary, Potential Anal. 46 (3) (2017), 589-608.

      26. Ferreira, L.C.F., Niche, C.J., Planas, G., Decay of solutions to dissipative modified quasi-geostrophic equations, Proc. Amer. Math. Soc. 145 (1) (2017), 287-301.

      27. Ferreira, L.C.F., Montenegro, M., Santos, M.C., Existence and symmetry for elliptic equations in Rn with arbitrary growth in the gradient, Journal d'Analyse Mathématique 130 (2016), 1-18.

      28. Benvenutti, M.J., Ferreira, L.C.F., Existence and stability of global large strong solutions for the Hall-MHD system, Differential and Integral Equations 29 (2016), 977-1000.

      29. Ferreira, L.C.F., Lima, L.S.M., Global well-posedness and symmetries for dissipative active scalar equations with positive-order couplings, Publicacions Matemàtiques 60 (2016), 525-550.

      30. Ferreira, L.C.F., Valencia-Guevara, J.C. , Periodic solutions for a 1D-model with nonlocal velocity via mass transport, Journal of Differential Equations 260 (2016), 7093-7114.

      31. Ferreira, L.C.F., On a bilinear estimate in weak-Morrey spaces and uniqueness for Navier-Stokes equations, Journal de Mathématiques Pures et Appliquées 105 (2016), 228-247.

      32. Ferreira, Lucas C.F. ; Furtado, M. ; Medeiros, E.S., Existence and multiplicity of self-similar solutions for heat equations with nonlinear boundary conditions, Calculus of Variations and Partial Differential Equations 54 (2015), 4065-4078.

      33. Ferreira, L.C.F. ; Mesquita, C.A.A.S., An approach without using Hardy inequality for the linear heat equation with singular potential, Comm. in Contemp. Math. 17 (2015), 1550041, 16pp.

      34. Corcho, Adán J., Ferreira, L.C.F., Global existence for Schrödinger-Debye system for initial data with infinite L2-norm, Quarterly of Applied Mathematics 73 (2) (2015), 253-264.

      35. Banquet, C., Ferreira, L.C.F., Villamizar-Roa, E.J., On existence and scattering theory for the Klein-Gordon-Schrödinger system in an infinite L2-norm, Annali di Matematica Pura ed Applicata 194 (2015), 781-804.

      36. Ferreira, L.C.F., Medeiros, E.S., Montenegro, M., An elliptic system and the critical hyperbola, Comm. Pure Appl. Anal. 14 (2015), 1169-1182.

      37. Ferreira, L.C.F., Lima, L. S. M., Self-similar solutions for active scalar equations in Fourier-Besov-Morrey spaces, Monatshefte fur Mathematik 175 (2014), 491-509.

      38. Ferreira, L.C.F., Medeiros, E.S., Montenegro, M., On a Class of Elliptic System of Schrödinger-Poisson Type, Journal of the Australian Mathematical Society 97 (2014), 301-314.

      39. Angulo, J., Ferreira, L.C.F., On the Schrödinger equation with singular potentials, Differential and Integral Equations 27 (2014), 767-800.

      40. Ferreira, L.C.F., Mesquita, Cláudia A. A. S., Existence and symmetries for elliptic equations with multipolar potentials and polyharmonic operators, Indiana University Mathematics Journal 62 (2013), 1955-1982.

      41. Ferreira, L.C.F., Precioso, J.C., Existence of solutions for the 3D-micropolar fluid system with initial data in Besov Morrey spaces, Zeitschrift fur Angewandte Mathematik und Physik 64 (2013), 1699-1710.

      42. Ferreira, L.C.F. ; Planas, G. ; Villamizar-Roa, Elder J. . On the Nonhomogeneous Navier--Stokes System with Navier Friction Boundary Conditions, SIAM Journal on Mathematical Analysis 45 (2013), 2576-2595.

      43. Ferreira, L. C. F., Medeiros, E. S., Montenegro, M., On the Laplace equation with a supercritical nonlinear Robin boundary condition in the half-space, Calculus of Variations and Partial Differential Equations 47 (2013), 667-682.

      44. de Almeida, Marcelo F. ; Ferreira, Lucas C. F. . On the local solvability in Morrey spaces of the Navier-Stokes equations in a rotating frame, Journal of Mathematical Analysis and Applications 405 (2013), 362-372.

      45. Ferreira, Lucas C. F.; Montenegro, M., A Fourier approach for nonlinear equations with singular data, Israel Journal of Mathematics 193 (2013), 83-107.

      46. Ferreira, Lucas C. F., Medeiros, E. S., Montenegro, M., A class of elliptic equations in anisotropic spaces, Annali di Matematica Pura ed Applicata 192 (2013), 539-552.

      47. Ferreira, Lucas C. F.; Villamizar-Roa, Elder J., Strong solutions and inviscid limit for Boussinesq system with partial viscosity, Commun. Math. Sci. 11 (2013), 421-439.

      48. Banquet, Carlos, Ferreira, Lucas C.F., Villamizar-Roa, Elder J., On the Schrödinger-Boussinesq system with singular initial data, Journal of Mathematical Analysis and Applications 400 (2013), 487-496.

      49. de Almeida, Marcelo F. , Ferreira, Lucas C. F., On the Navier-Stokes equations in the half-space with initial and boundary rough data in Morrey spaces, Journal of Differential Equations 254 (2013), 1548-1570.

      50. Carrillo, J.A., Ferreira, L.C.F., Precioso, J.C., A mass-transportation approach to a one dimensional fluid mechanics model with nonlocal velocity, Advances in Mathematics 231 (2012), 306-327.

      51. de Almeida, M.F., Ferreira, L.C.F., Self-similarity, symmetries and asymptotic behavior in Morrey spaces for a fractional wave equation, Differential and Integral Equations 25 (2012), 957-976.

      52. Ferreira, Lucas C. F., A family of dissipative active scalar equations with singular velocity and measure initial data, Computers & Mathematics with Applications 64 (2012), 3292-3301.

      53. Farah, L.G.; Ferreira, L.C.F., On the wave operator for the Generalized Boussinesq equation, Proc. Amer. Math. Soc. 140 (2012), no. 9, 3055-3066.

      54. Ferreira, Lucas C.F., Villamizar-Roa, Elder J., Self-similarity and asymptotic stability for coupled nonlinear Schrödinger equations in high dimensions, Physica D Nonlinear phenomena 241 (2012), no. 5, 534-542.

      55. Ferreira, L.C.F., Villamizar-Roa, E.J., A semilinear heat equation with a localized nonlinear source and non-continuous initial data, Math. Methods Appl. Sci. 34 (2011), no.15, 1910-1919.

      56. Ferreira, Lucas C. F.; Precioso, J. C., Existence and asymptotic behavior for the parabolic-parabolic Keller-Segel system with singular data, Nonlinearity 24 (2011), no. 5, 1433-1449, 2011.

      57. Ferreira, Lucas C. F.; Villamizar-Roa, Elder J., Fractional Navier-Stokes equations and a Hölder-Type inequality in a sum of singular spaces, Nonlinear Anal. 74 (2011), no. 5, 5618-5630.

      58. de Almeida, Marcelo F.; Ferreira, Lucas C. F., On the well-posedness and large time behavior for Boussinesq equations in Morrey spaces, Differential and Integral Equations 24 (2011), no. 7-8, 719-742.

      59. Ferreira, Lucas C. F.; Villamizar-Roa, Elder J., On the heat equation with concave-convex nonlinearity and initial data in weak-Lp spaces, Commun. Pure Appl. Anal. 10 (2011), no. 6, 1715-1732.

      60. Ferreira, Lucas C. F.; Existence and scattering theory for Boussinesq type equations with singular data, Journal of Differential Equations 250 (2011), no. 5, 2372-2388.

      61. Ferreira, Lucas C. F.; Villamizar-Roa, Elder J., Exponentially-stable steady flow and asymptotic behavior for the magnetohydrodynamic equations, Commun. Math. Sci. 9 (2011), no. 2, 499-516.

      62. Ferreira, Lucas C. F.; Montenegro, Marcelo, Existence and asymptotic behavior for elliptic equations with singular anisotropic potentials, Journal of Differential Equations 250 (2011), no. 4, 2045-2063.

      63. Ferreira, Lucas C. F., On the uniqueness for subcritical quasi-geostrophic equations, Commun. Math. Sci. 9 (2011), no. 1, 57-62.

      64. Ferreira, Lucas C. F.; Queiroz, O.S., A singular parabolic equation with logarithmic nonlinearity and Lp-initial data, Journal of Differential Equations 249 (2010), no. 2, 349-365.

      65. Ferreira, Lucas C. F.; Villamizar-Roa, Elder J., On the existence of solutions for the Navier-Stokes system in a sum of weak-Lp spaces, Discrete Contin. Dyn. Syst. 27 (2010), no. 1, 171-183.

      66. Ferreira, Lucas C. F.; Villamizar-Roa, Elder J., On the stability problem for the Boussinesq equations in weak-Lp spaces, Commun. Pure Appl. Anal. 9 (2010), no. 3, 667-684.

      67. Ferreira, Lucas C. F.; Mateus, Eder, Self-similarity and uniqueness of solutions for semilinear reaction-diffusion systems, Adv. Differential Equations 15 (2010), no. 1-2, 73-98.

      68. Braz e Silva, P.; Ferreira, Lucas C. F.; Loayza, M., A nonlinear equation in Banach spaces and applications to the well-posedness of Cauchy problems, Nonlinear Anal. 70 (2009), no. 5, 1841-1849.

      69. Braz e Silva, P., Ferreira, L.C.F.; Villamizar-Roa, E.J., On the existence of infinite energy solutions for nonlinear Schrödinger equations, Proc. Amer. Math. Soc. 137 (2009), no. 6, 1977-1987.

      70. Ferreira, L.C.F., Villamizar Roa, E.J., Existence of solutions to the convection problem in a pseudomeasure-type space, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 464 (2008), no. 2096, 1983-1999.

      71. Carrillo, J.A., Ferreira, L.C.F., The asymptotic behaviour of subcritical dissipative quasi-geostrophic equations, Nonlinearity 21 (2008), no. 5, 1001-1018.

      72. Carrillo, J.A., Ferreira, L.C.F., Self-similar solutions and large time asymptotics for the dissipative quasi-geostrophic equation, Monatsh. Math. 151 (2007), no. 2, 111-142.

      73. Ferreira, L.C.F.; Villamizar-Roa, E.J., On the existence and stability of solutions for the micropolar fluids in exterior domains, Math. Methods Appl. Sci. 30 (2007), no. 10, 1185-1208.

      74. Ferreira, L.C.F.; Villamizar-Roa, E.J., Micropolar fluid system in a space of distributions and large time behavior, J. Math. Anal. Appl. 332 (2007), no. 2, 1425-1445.

      75. Carrillo, J.A.; Ferreira, L.C.F., Convergence towards self-similar asymptotic behavior for the dissipative quasi-geostrophic equations, Self-similar solutions of nonlinear PDE, Banach Center Publ. 74 (2006), 95-115.

      76. Ferreira, L.C.F., Villamizar-Roa, E.J., Self-similar solutions, uniqueness and long-time asymptotic behavior for semilinear heat equations, Differential and Integral Equations 19 (2006), no. 12, 1349-1370.

      77. Ferreira, L.C.F., Villamizar-Roa, E.J., Well-posedness and asymptotic behaviour for the convection problem in Rn, Nonlinearity 19 (2006), no. 9, 2169-2191.


Back to home page